# SDR USAA2012060400012

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 13,734 hours, 4,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT RED CHARGE LIGHT NOT FLASHING.  REMOVED AND REPLACED AFT RIGHT JUMPSEAT FLASHLIGHT BATTERY.
